Home | Community | Message Board

Kratom Eye
This site includes paid links. Please support our sponsors.


Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!

Jump to first unread post Pages: 1
Script free!
    #16402308 -

I am off antidepressants for the first time in 10 years.

I need to tell someone this, but don't want to tell anyone I'm close to unless I jinx it and cause myself to lose my shit again.
I should probably tell my bestie and occasional carer, at the least, but I think it's probably better to wait a few weeks first.

I went cold turkey from Prozac, and haven't had any of the devastating side effects that I had dropping off Efexor-XR.
Just intense nightsweats, which have now stopped.

Anyway, if y'all could give a /slow clap or /golf clap, would change my world.

Thanks!

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #1]
    #16402374 -

Congrats!
Did the same myself about 6 months ago. I don't know your reasons for dropping your med but i have become increasingly suspicious of the pharma industry. Anyways, good luck and be strong and positive in your beliefs and your self!

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #1]
    #16402440 -

Great work! Exercise and eat well to maintain gains!

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #1]
    #16403190 -

this dude is gonna flip his lid when the meds work its way out his system. fuck dude. 10 years on that shit n you think you can just stop without side effects?

:crazybaby:

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #1]
    #16403218 -

:congrats:

dont listen to haters, hater=loser(usually)

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #5]
    #16403558 -

:crazybaby:

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #4]
    #16403589 -

Is your sexual function returning OP?  I can't orgasm on SSRI's it makes my penis feel numb and gives me zero libido.

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #6]
    #16405705 -

Anonymous #6 said:
Is your sexual function returning OP?  I can't orgasm on SSRI's it makes my penis feel numb and gives me zero libido.



went off zoloft about a month ago, I had this problem, I hated how I couldn't trip but the lack of sex drive really wasn't working for me at all...  I couldn't orgasm either but the only time I've had sex off it it would seem like I have the opposite problem now (too fast :frown: ), which is a rebound effect I've heard some people report also...  fuckin ssri's.  and I don't mean to be a dick, but 10 years going cold turkey is gonna be rough.  when did you stop?  prozac has an absurdly long half-life, and beyond that half-life your serotonin receptors also take time to slowly change back to normal.  not trying to discourage you or anything but be careful...  if it gets too hard take a low dose and work it down from there, 10 years is a long time, no shame in that.  I couldn't go cold turkey off my ssri's and I had only been on em like 2...

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #7]
    #16406703 -

I hope sometime in the next year I can say this about xanax.

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #8]
    #16406726 -

Anonymous #8 said:
I hope sometime in the next year I can say this about xanax.



xanax is a benzo correct?  I can sympathize with ssri withdrawal/dependence because I have a bit of experience with it, benzos less so but from my understanding they can become quite the physical addiction that's extremely hard to kick, best of luck my friend.

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #7]
    #16406737 -

:congrats::congrats::congrats:

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #9]
    #16406981 -

Being addicted to xanax sucks. I had been having really intense periods of psychosis that I suspect link back to my xanax withdrawals. I was self medicating.
I went off xanax a few months ago and am still crazy angry with the world and teh stupif, but not psychotically angry. Which is good.
Telling people what you really think turns out to not be a good idea.

I've been off the proz for about 2 weeks now? I was lowering my dose and then just forgot, remembered, forgot, and then decided to make a concerted effort not to take it. My reason is simple, and relates to vanity: I wanted to lose some of the weight I put on when I went on prozac.
Not sure if I've lost weight...

Extras: Filter Print Post Top
Re: Script free! [Re: Anonymous #1]
    #16407012 -

Good job on kicking it man, I can hardly imagine what it would be like again to go an entire day without taking a pill to avoid complete mental meltdown, and possibly death.

Going to get a pet dog soon, hoping a little companion in the house will help reduce anxiety, and give me better shit to do than sit around zombied on benzos trying not to think about life.

Extras: Filter Print Post Top
Jump to top Pages: 1


Extra information
You cannot start new topics / You cannot reply to topics
HTML is disabled / BBCode is enabled
Moderator: trendal, Shroomism, george castanza, Alan Rockefeller, yogabunny
476 topic views. 0 members, 4 guests and 1 web crawlers are browsing this forum.
[ Show Images Only | Sort by Score | Print Topic ]
Search this thread:

Copyright 1997-2026 Mind Media. Some rights reserved.

Generated in 0.025 seconds spending 0.004 seconds on 14 queries.